# SDR C2XA02SH137

- Difficulty date: December 6, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N14916
- Make and model: Emb EMB-145LR
- Aircraft serial: 145415
- Aircraft time: 4,042 hours, 2,963 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Support
- Part number: 14522459001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C CHECK THE RAMP ANGLE SUPPORT ON CENTER OMEGA BEAM BETWEEN FRAMES 18 AND 20 WAS FOUND TO HAVE CORROSION.  MAINTENANCE REMOVED AND REPLACED AFFECTED RAMP ANGLE SUPPORT IAW EMB SRM 51-40-02.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
